# SDR CALA2022081902117

- Difficulty date: August 19, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N16217
- Make and model: Boeing 737824
- Aircraft serial: 28777
- Aircraft time: 74,757 hours, 26,908 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820311000012
- Part serial: 130533235
- Condition: Fod
- Location: Aft Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL SMELL FROM THE AFT GALLEY. C/B PANEL WITH ALL LIGHTS AND SYSTEMS ON. NO ELECTRICAL SMELL OR AIRCRAFT AREA. E/E INSPECTED FOR ANY ABNORMAL SMELLS, NONE FROM THE AC BLEEDS / PACKS AS PRECAUTIONARY. DAMAGE. PRESENT. INSPECTED AFT GALLEY OVENS, COFFEE MAKERS AND HOTPLATES IN AFT A HINT OF BURNT OVEN/PLASTIC WAS EMITTING FROM AFT AND FORWARD INSPECTED PACK BAYS FOR ABNOMALIES OR CRACKED DUCTS, NOTHING TOOK AIRCRAFT FOR HIGH POWER ENGINE RUN. RAN PACKS, RECIRC FANS, GALLEY. OVEN #3 COMPT 425 SEEMS TO BE OVERHEATED. INSIDE OVEN GALLEY GASPER VENTS WITH RECIRC FANS ON OR OFF WITH PACKS ON. FOUND. REMOVED AFT GALLY OVEN COOKING RACK INSERT DUE TO BURNT ALL CKD GOOD. PULLED OVEN #3 COMPT 425, HAD BURNT PLASTIC SMELL WAS EXTENSIVE ASHES, CHARCOL AND BURNT BURGER WRAPPERS. OPENED AIRCRAFT DOORS AND PURGED A/C OF OLD RECIRC AIR, CLOSED RESIDUE / ASHES / BURNT PAPER. TOMC REQUESTED AIRCRAFT BE RUN AT FROM OVEN, OVEN CAVITY CKD GOOD, NO SMELL FROM CAVITY, ALL WIRES INSPECTED AFT LIGHTING WIRING IN AFT GALLEY OVERHEAD AND BEHIND CABIN. AFTER CABIN AIR PURGE, NO SMELL FROM GASPERS OR IN ANY POWER WITH PACKS ON TO FURTHER ISOLATE ANY OTHER SMELL SOURCES AND PLUGS CKD GOOD. BURNT FOOD RESIDUE INSIDE OVEN ON CARRIER. REPLACED RECIRCULATION FILTERS PER AMM 21-25-01-400-801,RAN PACKS NO SMELLS NOTED AFT GALLEY OVEN #425 WAS REPLACED BY U014608 REF AMM 25-34-00. ADDED FOR PARTS CHANGE. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1810259  SN OFF 3235 OVEN, LARGE, EX  OFF 29-2532-9-0002 3235
